# SDR USAA2011082900024

- Difficulty date: August 1, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 6545871124
- Part serial: 1137
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN FORWARD GALLEY DOOR LOWER WEB.  REPLACED FORWARD GALLEY DOOR LOWER WEB IAW B737 SRM 51-40-02.
